Alert archive / Florida / Small Craft Advisories in 2012

Small Craft Advisory 23, NWS Miami, FL

June 19, 2012

NWS Miami, FL issued this small craft advisory at Jun 19, 2012, 3:30 PM EDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Jun 19, 2012, 3:30 PM EDT (19:30 UTC)
Expired
Jun 20, 2012, 3:00 PM EDT
In force
24 hr
Issued by
NWS Miami, FL

The text

As transmitted, in the capitals the NWS used until 2016.

388 
WHUS72 KMFL 191930
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
330 PM EDT TUE JUN 19 2012

GMZ656-657-676-201000-
/O.NEW.KMFL.SC.Y.0023.120619T1930Z-120620T1900Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
330 PM EDT TUE JUN 19 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM EDT WEDNESDAY. 

* WINDS: WINDS WILL INCREASE OUT OF THE EAST NORTHEAST AT 20 TO 25
  KNOTS ACROSS THE GULF WATERS TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
4 follow-up statements
829 
WHUS72 KMFL 200043
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
843 PM EDT TUE JUN 19 2012

AMZ610-630-650-651-670-671-200800-
/O.EXB.KMFL.SC.Y.0023.000000T0000Z-120620T0800Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
843 PM EDT TUE JUN 19 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT WEDNESDAY.

* WINDS AND WAVES: EAST NORTHEAST WINDS AROUND 20 KNOTS WITH
  FREQUENT HIGHER GUSTS ARE EXPECTED TROUGH TONIGHT. SEAS WILL
  BUILD TO 6 FEET WITH LOCALLY HIGHER SEAS IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ656-657-676-201200-
/O.CON.KMFL.SC.Y.0023.000000T0000Z-120620T1900Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
843 PM EDT TUE JUN 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT
WEDNESDAY. 

* WINDS: WINDS WILL INCREASE OUT OF THE EAST NORTHEAST AT 20 TO 
  25 KNOTS ACROSS THE GULF WATERS TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
016 
WHUS72 KMFL 200255
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1055 PM EDT TUE JUN 19 2012

AMZ610-630-650-651-670-671-200800-
/O.CON.KMFL.SC.Y.0023.000000T0000Z-120620T0800Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
1055 PM EDT TUE JUN 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
WEDNESDAY. 

* WINDS AND WAVES: EAST NORTHEAST WINDS OF 20 TO 25 KNOTS WITH
  FREQUENT HIGHER GUSTS ARE EXPECTED TROUGH TONIGHT. SEAS WILL
  BUILD TO 6 FEET WITH LOCALLY HIGHER SEAS UP TO 9 FEET POSSIBLE
  IN THE GULF STREAM. CHOPPY CONDITIONS ARE ALSO EXPECTED ON LAKE
  OKEECHOBEE AND BISCAYNE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ656-657-676-201200-
/O.CON.KMFL.SC.Y.0023.000000T0000Z-120620T1900Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
1055 PM EDT TUE JUN 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT
WEDNESDAY. 

* WINDS: WINDS WILL INCREASE OUT OF THE EAST NORTHEAST AT 20 TO 25
  KNOTS ACROSS THE GULF WATERS TONIGHT AND PERSIST THROUGH WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
635 
WHUS72 KMFL 200729
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
329 AM EDT WED JUN 20 2012

AMZ610-630-650-651-670-671-201500-
/O.EXT.KMFL.SC.Y.0023.000000T0000Z-120620T1500Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
329 AM EDT WED JUN 20 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EDT THIS
MORNING. 

* WINDS AND WAVES: EAST NORTHEAST WINDS OF 20 TO 25 KNOTS WITH
  FREQUENT HIGHER GUSTS ARE EXPECTED THIS MORNING. SEAS WILL BUILD
  TO 6 FEET WITH LOCALLY HIGHER SEAS UP TO 9 FEET POSSIBLE IN THE
  GULF STREAM. CHOPPY CONDITIONS ARE ALSO EXPECTED ON LAKE
  OKEECHOBEE AND BISCAYNE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ656-657-676-201530-
/O.CON.KMFL.SC.Y.0023.000000T0000Z-120620T1900Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
329 AM EDT WED JUN 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS
AFTERNOON. 

* WINDS: WINDS WILL CONTINUE OUT OF THE EAST NORTHEAST AT 20 TO 25
  KNOTS ACROSS THE GULF WATERS INTO THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
149 
WHUS72 KMFL 201307
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
907 AM EDT WED JUN 20 2012

AMZ610-630-650-651-670-671-201900-
/O.EXT.KMFL.SC.Y.0023.000000T0000Z-120620T1900Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
907 AM EDT WED JUN 20 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM EDT THIS
AFTERNOON. 

* WINDS AND WAVES: SOUTHEAST WINDS AROUND 20 KNOTS WILL CONTINUE
  TODAY WITH SIGNIFICANT WAVEHEIGHTS OF 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ656-657-676-201900-
/O.CON.KMFL.SC.Y.0023.000000T0000Z-120620T1900Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
907 AM EDT WED JUN 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS
AFTERNOON. 

* WINDS: EAST WINDS OF AROUND 20 KNOTS OR SLIGHTLY HIGHER WILL
  BECOME SOUTHEAST THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Jun 19, 2:00 PM EDT, 1 hour 30 minutes earlier.

Area forecast discussion, Jun 19, 2:00 PM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
200 PM EDT TUE JUN 19 2012

.AVIATION...
DESPITE THE OVERCAST CONDITIONS...SCATTERED SHOWERS AND STORMS
WILL REMAIN POSSIBLE THROUGH THE EVENING HOURS. AT THIS TIME...IT
APPEARS THE MAIN AXIS OF DEEP LAYER MOISTURE ASSOCIATED WITH THE
SURFACE TROUGH CURRENTLY TO THE SOUTH OVER OR AROUND THE FLORIDA
STRAITS AND THE KEYS WILL LIFT NORTH INTO THE LOCAL AREA THROUGH
THE OVERNIGHT PERIOD TONIGHT. AS A RESULT...WILL KEEP THE MENTION
OF SHOWERS IN THE FORECAST THROUGH THE OVERNIGHT PERIOD...WITH THE
BEST CHANCE OVER THE SOUTHERN EXTENT OF THE PENINSULA. THIS COULD
RESULT IN PERIODS WITH IFR/MVFR CIGS/VSBYS IN AND AROUND MODERATE
TO HEAVY SHOWERS. EXPECT THE RAIN CHANCES TO CONTINUE THROUGH THE
MID-WEEK PERIOD AS THIS MOISTURE AXIS LIFTS NORTH THROUGH THE
AREA. 85/AG

&&

.PREV DISCUSSION... /ISSUED 1119 AM EDT TUE JUN 19 2012/

UPDATE...DEEP TROPICAL MOISTURE INTRUSION IS UNDERWAY ACROSS
SOUTH FLORIDA WITH THE PWAT UP OVER A FULL INCH FROM 12 HR AGO!
THE PWAT ON THE MIAMI SOUNDING YESTERDAY EVENING WAS AT A VERY LOW
0.91 INCHES, BUT IS NOW AT A MOIST 1.94 INCHES. GFS INITIALIZED
BETTER THAN THE ECMWF WITH THIS MOISTURE, WITH THE ECMWF TOO DRY
HERE THIS MORNING...IN TERMS OF PWAT.

A LINE OF CONVECTION IS ALIGNED ACROSS THE FL STRAITS AND LOWER
KEYS...IN ADVANCE OF A SURFACE TROUGH OVER THE CARIBBEAN SEA.
THIS FEATURE WILL MOVE NORTHWARD TONIGHT AND INTO THE SE GULF AND
SOUTH FL ON WEDNESDAY...BRINGING INCREASING RAIN/THUNDERSTORM
CHANCES TO THE AREA. GIVEN THE DEEP TROPICAL MOISTURE EXPECTED
WITH PWATS WELL OVER 2 INCHES...THE RISK FOR LOCALIZED HEAVY
RAINS EXISTS SE COAST ESPECIALLY LATE TONIGHT AND AREA WIDE ON
WEDNESDAY. FORECAST IS ON TRACK SO NO SIGNIFICANT CHANGES WERE MADE
THIS MORNING. /GREGORIA

PREV DISCUSSION... /ISSUED 732 AM EDT TUE JUN 19 2012/

AVIATION...
PRESSURE GRADIENT OVER S FLA QUITE HIGH WITH A RIDGE OF HIGH
PRESSURE TO THE NORTH WITH A STRENGTHENING LOW PRESSURE TO THE
SOUTHWEST IN THE WESTERN CARIBBEAN. EASTERLY SURFACE WINDS ALL
TERMINALS THROUGH THE PERIOD WITH OCCASIONAL GUSTS GREATER THAN 20
KNOTS E COAST THROUGH 14Z THEN PERSISTENT GUSTS OVER 20 KNOTS ALL
TERMINALS AFT 14Z. VCSH E COAST TERMINALS THROUGH 18Z THEN VCTS,
THERE IS A CONCERN THAT THE BRISK WINDS MAY KEEP TSRA FROM
DEVELOPING UNTIL WELL WEST OF THE EAST COAST TERMINALS. WILL LEAVE
VCTS IN THE TAFS THOUGH AT THIS TIME BUT DO EXPECT VCTS AT KAPF. JR

PREV DISCUSSION... /ISSUED 437 AM EDT TUE JUN 19 2012/

DISCUSSION...
FORECAST FOCUS REMAINS ON THE INFLUX OF CARIBBEAN MOISTURE INTO
SOUTH FLORIDA THROUGH THIS WEEK AND BEYOND.

CLOUDS WILL CONTINUE TO STREAM ACROSS THE SOUTH FLORIDA PENINSULA
THIS MORNING IN ADVANCE OF A TROUGH OF LOW PRESSURE ACROSS THE
CARIBBEAN SEA. THE SURFACE PRESSURE GRADIENT BETWEEN THIS LOW AND
A RIDGE OF HIGH PRESSURE ACROSS THE CAROLINAS WILL KEEP GUSTY
EASTERLY WINDS ACROSS THE AREA. THIS WILL ALLOW FOR A HIGH RISK OF
RIP CURRENTS ACROSS THE ATLANTIC WATERS TODAY.

THIS LOW WILL SLOWLY MAKE ITS WAY THROUGH THE YUCATAN CHANNEL AND
INTO THE GULF OF MEXICO OVER THE NEXT FEW DAYS. AS IT DOES...IT
WILL STREAM COPIOUS AMOUNTS OF MOISTURE ACROSS THE FLORIDA
PENINSULA. BY WEDNESDAY THE TROUGH SHOULD BE AT ITS CLOSEST
PROXIMITY TO THE SOUTHWEST FLORIDA COAST ACCOMPANIED BY THE
DEEPEST MOISTURE AXIS. AS A RESULT...HEAVY RAINFALL POTENTIAL IS
EXPECTED WEDNESDAY INTO THURSDAY WITH THE HEAVIEST POTENTIAL
ACROSS THE GULF COASTAL AREAS. LATEST MODEL RUNS HAVE BEEN
TRENDING THE HEAVIEST QPF FIELDS FURTHER WEST AS THE TROUGH ENTERS
THE GULF OF MEXICO. LATEST DAY 1-2 QPF OUTPUT FROM HPC DEPICTS A 3
INCH BULLS EYE JUST NORTH OF KEY WEST WITH AN AREA OF 2-2.5 INCHES
STRETCHING ACROSS MAINLAND MONROE AND WESTERN MIAMI-DADE COUNTIES.

FROM THURSDAY THROUGH THE END OF THE WEEK...THE AREA OF LOW
PRESSURE LOOKS TO REMAIN ALMOST STATIONARY ACROSS THE NORTHERN BAY
OF CAMPECHE. HEAVY RAINFALL WILL AGAIN STREAM EAST ACROSS THE GULF
OF MEXICO BUT LOOKS LIKE MOST OF THE HEAVIER AMOUNTS OF RAIN WILL
REMAIN OFFSHORE. HPC TENDS TO AGREE KEEPING A SWATH OF 1-1.5
INCHES OF RAIN FOR THIS PERIOD JUST OFFSHORE THE GULF COAST
STRETCHING NORTH TO AROUND TAMPA.

FROM THIS WEEKEND ONWARD MODELS BEGIN TO DIVERGE WITH THE
EVOLUTION OF THE GULF LOW. THE GFS DEPICTS A SPLITTING OF THE 700
MB LOW WITH THE NEW LOW SURGING TO THE NORTHEAST ACROSS THE
GEORGIA AND CAROLINA COAST TAKING THE DEEPER MOISTURE AXIS WITH
IT. THE ECMWF ON THE OTHER HAND KEEPS THIS FEATURE MUCH FURTHER
SOUTH...MAINLY ACROSS SOUTH FLORIDA AND THE KEYS. THE HEAVY
RAINFALL POTENTIAL FOR THESE LATER PERIODS WILL DEPEND ON THE
EXACT TRACK OF THE LOW. LONG STORY SHORT...IT WILL BE A VERY RAINY
PERIOD ACROSS SOUTH FLORIDA THROUGH THE ENTIRE PERIOD. THE ONLY
QUESTION IS THE EXACT PLACEMENT OF THE HEAVIEST RAINFALL POTENTIAL.

MARINE...
ENE WINDS OF 15 TO 20 MPH WITH HIGHER GUSTS WILL PREVAIL ACROSS
THE ATLANTIC WATERS TODAY WITH WAVES INCREASING TO 5-6 FEET
OFFSHORE PALM BEACH COUNTY. THIS WILL RESULT IN A HIGH RISK OF RIP
CURRENTS AND CONDITIONS NEARING SMALL CRAFT ADVISORY CRITERIA.

FIRE WEATHER...NO CONCERNS THROUGH THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  76  86  75  86 / 40 60 40 50
FORT LAUDERDALE  76  87  75  86 / 60 70 50 50
MIAMI            77  87  76  87 / 60 70 50 50
NAPLES           74  87  76  88 / 30 70 60 60

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK UNTIL 8 PM EDT THIS EVENING FOR COASTAL
     BROWARD-COASTAL MIAMI DADE-COASTAL PALM BEACH.

AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE/FIRE...57/DG
AVIATION/RADAR...85/AG
Hazardous weather outlook, Jun 19, 7:20 AM EDT, 8 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
720 AM EDT TUE JUN 19 2012

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
200400-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
720 AM EDT TUE JUN 19 2012

...HIGH RISK OF RIP CURRENTS ATLANTIC BEACHES TODAY...
...LOCALLY HEAVY RAINFALL POSSIBLE BEGINNING THIS EVENING AND NEXT FEW DAYS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: EAST WINDS OF 15 TO 20 KNOTS ACROSS THE ATLANTIC
COASTAL WATERS, COMBINED WITH A LOW TIDE THIS AFTERNOON, WILL LEAD
TO A HIGH RISK FOR RIP CURRENTS AT THE ATLANTIC BEACHES TODAY.

THUNDERSTORMS: THE RISK FOR THUNDERSTORMS WILL INCREASE, ESPECIALLY
ACROSS SOUTHEAST FLORIDA TONIGHT. THE PRIMARY IMPACT FROM THE STORMS
WILL BE LIGHTNING STRIKES AND LOCALLY HEAVY RAINFALL.

FLOODING: LOCALIZED HEAVY RAINFALL IS POSSIBLE ALONG THE ATLANTIC
COAST TONIGHT, PARTICULARLY THE MIAMI-DADE COAST. THERE IS A
POTENTIAL FOR ISOLATED STREET FLOODING AND FLOODING OF POORLY DRAINED
LOCALES ACROSS SOUTHEAST FLORIDA BEGINNING TONIGHT, ESPECIALLY
AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE RISK OF RIP CURRENTS IS LIKELY TO REMAIN HIGH ALONG THE ATLANTIC
BEACHES THROUGH THE LATTER PART OF THE WEEK AS NORTHEAST TO EAST
WINDS CONTINUE.

THE POTENTIAL FOR LOCALLY HEAVY RAINFALL WILL CONTINUE ON WEDNESDAY
DUE TO AN INCOMING SURFACE TROUGH ALONG WITH DEEP TROPICAL MOISTURE.
THE HEAVY RAIN RISK COULD EVEN CONTINUE THROUGH LATE IN THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

GREGORIA

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 9:14 PM EDTRip Current StatementMFLBroward, Miami-Dade, Palm Beach33 hr

Nearby

Small Craft Advisories in Florida, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.